- Posts: 58
- Thank you received: 20
Unexpected Side Effects - Oral Only Cycle
- TheV
- Topic Author
- Senior Member
-
I started my oral only cycle Primo/Proviron/Anavar - hoping to beat a plateau, improve my strength and gain some lean mass while reducing BF slowly. I was told to add some TEST (but didn't listen) - but in any case I'm experimenting and trying to understand my body and how it reacts...
Everything was going really well, Primo + Proviron was kicking good and i was feeling great, libido, strength, mental, etc... decided to add Anavar on around day 26... about 10 days after adding the Anavar i get my first weepy moods, feeling like a woman, bloated and retaining water and sorry for myself... it passes after two days... however almost overnight I get hot nipples and start lactating... NO Gyno or tissue growth, just hot nipples, if squeezed milk. Did some quick research, due to lack of other gyno sides I figured it comes down to being prolactin induced, and jump on 40mg NOLVA for two days, then down to 20mg and it goes away almost immediately... I understand that nolva wont actually lower estro, or prolactin, but it will keep it from causing kak on the nips... i wanted to see if my levels would come back normally before i started an AI...
I've now decided to add Test (Sustanon) 250/week just as a "TRT" to see how things play out... I will start AI as well to see if it sorts out my estro, or prolactin... I've also found some studies to suggest VIT B6 and E - I jumped on that immediately and I cant say that it has made a noticeable difference yet, as my libido an EQ is still DEAD... hoping the test kicks in soon...
Is it worth while doing HCG now, I plan to do the "TRT" 250/week of Sust for another 9 weeks before coming off and doing a PCT
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
- Posts: 6743
- Thank you received: 4289
I would stop this madness, wait 2 weeks and start a proper PCT. Then wait 6 weeks and start a proper cycle.
Please Log in or Create an account to join the conversation.
- TheV
- Topic Author
- Senior Member
-
- Posts: 58
- Thank you received: 20
Part of the reason I started my cycle is because my body didn't know what the fuck "it" wanted. I had low libido, insomnia, and all kinds of other quirks and just was not responding to my training and diet.
This is/was a proper cycle, just without the Test, because I wanted to see how my pre-existing situation would re-act. I was fully expecting some feedback loop or some normalisation, etc.
Just for the record, except for the very "manageable" issue I had with a short stint of estro/prolactin, I am actually feeling really good, and all my "gyno" symptoms are gone.
I have been training 6 days a week, and on some days I even add a second cardio session. I am feeling fantastic...
The reason for this post, was to see if anyone else have experienced any such sides, if anyone ever tried VIT B6/E to manage estro/prolactin, etc..
Looking back now, I think I'm might have been having these issues for a very long time while (natty) over the past 10 years... so part reason for the cycle now is trying to learn about my body..
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
- Posts: 6743
- Thank you received: 4289
I will read your post again tonight and see if i red it wrong or did someone spike my protein shake with preworkout
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
Please Log in or Create an account to join the conversation.
- TheV
- Topic Author
- Senior Member
-
- Posts: 58
- Thank you received: 20
Just one short stint where I turned into a girl for 3-4 days, and then back on track...
Only thing still bothering me now is my low Libido and EQ still not great, but it was like that before my cycle in any case...
I'm going to do bloods in the next week or two to see whats potting ... otherwise all good.
Please Log in or Create an account to join the conversation.
- Hoosain
- Expert
-
- Posts: 844
- Thank you received: 442
Muscleaddict wrote: You must be on some dodgy shit. You aren't going to lactate on primo, var and proviron unless there's something weird going on...
i was wondering the same thing as this is considered a relatively safe cycle (except ofcourse for your liver)
decided to wait for one of you experienced guys to confirm.
maybe have a look at this?
seems like you were possibly suffering from this before your cycle started?
www.uptodate.com/contents/high-prolactin...as-beyond-the-basics
Please Log in or Create an account to join the conversation.
- TheV
- Topic Author
- Senior Member
-
- Posts: 58
- Thank you received: 20
When I started my cycle my pre-existing issues improved drastically, and then my body obviously reacted again.
I'm not pumping hectic shit and shooting up crazy amounts of anything, and the reason for my cycle was to get past a plateau, and then see where I end up after the cycle with a good PCT to reset my system...
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
TheV wrote: No dodgey shit here.. all LP.. and all the good results too. I'm up 8kg lean mass, and have dropped BF.
Just one short stint where I turned into a girl for 3-4 days, and then back on track...
Only thing still bothering me now is my low Libido and EQ still not great, but it was like that before my cycle in any case...
I'm going to do bloods in the next week or two to see whats potting ... otherwise all good.
Muscleaddict wrote: You aren't going to lactate on primo, var and proviron unless there's something weird going on...
Then there's something weird going on with your system. Many other steroids can cause lactation but not normal with these.
Please Log in or Create an account to join the conversation.
- TheV
- Topic Author
- Senior Member
-
- Posts: 58
- Thank you received: 20
in any case, i'm glad my current cycle has exposed these issues so now i can deal with them... will have some bloods taken in 10 or so days, i just want things to settle and then see where i am at..
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- TheV
- Topic Author
- Senior Member
-
- Posts: 58
- Thank you received: 20
1. I don't have a Tumor.
2. I never used anti-depressants - my doctor wanted to give it to me, I said NO.
3. My cycle is NOT a mess, I don't have to STOP and PCT... I am doing great, massive gains, training my ass off and eating super clean, HR and other indications all GREAT.
4. I found the culprit, it was off-the-shelf supplement- GH FREAK (PHARMAFREAK) which is loaded with L-Arginine, I was taking this for "better sleep" - this was obviously causing the spike in Prolactin
5. I took a couple of ED low dosages of NOLVA, and my nips are back to normal, it obviously doesn't lower the estr/prolac but stops it causing kak with my titties...
6. I have added a weekly dose of 250/1ml Sust to help with my Test issues, I am also adding Ai.
7. I started my cycle knowing my Test/Est ratio's were not normal
thanks for the advice and input.
PS> L-Arginine is also commonly used in NO/Pre-workout supps, so maybe I'm just super sensitive..
Some other people have had the same issues,
anabolicminds.com/forum/supplements/3310...rginine-effects.html
Please Log in or Create an account to join the conversation.
- TheV
- Topic Author
- Senior Member
-
- Posts: 58
- Thank you received: 20
Please Log in or Create an account to join the conversation.
- Vanman
- Premium Member
-
- Posts: 152
- Thank you received: 13
Please Log in or Create an account to join the conversation.